Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I stop taking Benforce M tablet after having symptoms like pain, diarrhea and body chillness?

Hi I am a 26 year old lady having poly cystic overy disease.I am having medicines INTIMACY PLUS 3(desogestrel and ethinyl estradiol tablets USP) and ACILOC RD20(OMEPRAZOLE MAGNESIUM & DOMPERIDONE TABLETS) for the past 4 days( starting from 4th day of periods) and I started using BenForce-M tablets yesterday morning onwards.After having Benforce M tablet I feel body pain,weakness,diarrhoea,body chillness and light head ache...I would like to get your suggestion for stopping Benforce M tablet.
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Metformin is an oral drug for diabetes and is the most commonly used first line drug. Gastrointestinal side effects including nausea, vomiting, loss of taste, abdominal pain and diarrhoea occur in many patients as soon the drug is used. Most of these symptoms reduce in the next few weeks as your body adjusts to the drug. I would suggest you to take the drug after food rather than on an empty stomach which can reduce the side effects.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Desogestrel


Should I stop taking Benforce M tablet after having symptoms like pain, diarrhea and body chillness?

Hi, Metformin is an oral drug for diabetes and is the most commonly used first line drug. Gastrointestinal side effects including nausea, vomiting, loss of taste, abdominal pain and diarrhoea occur in many patients as soon the drug is used. Most of these symptoms reduce in the next few weeks as your body adjusts to the drug. I would suggest you to take the drug after food rather than on an empty stomach which can reduce the side effects. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician